Nonstationary flows of viscous and ideal fluids in \(R^3\). (English) Zbl 0229.76018


76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI


[1] Swann, H, The convergence with vanishing viscosity of nonstationary Navier-Stokes flow to ideal flow in R3, Trans. amer. math. soc., 157, 373-397, (1971) · Zbl 0218.76023
[2] Kato, T; Fujita, H, On the nonstationary Navier-Stokes system, (), 243-260 · Zbl 0114.05002
[3] Fujita, H; Kato, T, On the Navier-Stokes initial value problem, I, Arch. rational mech. anal., 16, 269-315, (1964) · Zbl 0126.42301
[4] Kato, T, Nonlinear evolution equations in Banach spaces, (), 50-67
[5] Ebin, D.G; Marsden, J, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of math., 92, 102-163, (1970) · Zbl 0211.57401
[6] Golovkin, K.K, Vanishing viscosity in the Cauchy problem for equations of hydrodynamics (Russian), (), 31-49
[7] McGrath, F.J, Nonstationary plane flow of viscous and ideal fluids, Arch. rational mech. anal., 27, 329-348, (1968) · Zbl 0187.49508
[8] Ladyzhenskaya, O.A, The mathematical theory of viscous incompressible flow, (1969), Gordon and Breach New York · Zbl 0184.52603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.